# SDR N6WA2015091101

- Difficulty date: September 11, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 32,246 hours, 23,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL DID NOT DEPLOY.  R & R PAX DOOR SUPPORT WHEEL TORSION SPRING IAW AMM 52-11-12.
